# SDR SWAA2024022254794

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 31,186 hours, 15,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Sign
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CABIN OVERHEAD EXIT SIGN MISSING PLASTIC COVER ON ONE SIDE<[01] REPLACED MISSING SIGN LENS PER AMM# 33-51-01
